Théorie de la diffusion pour le modèle P(ϕ) 2 en théorie des champs
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1998-1999), Talk no. 19, 16 p.
Gérard, Christian 1

1 Centre de Mathématiques, UMR 7640 CNRS, Ecole Polytechnique, 91128 Palaiseau Cedex, France
@article{SEDP_1998-1999____A19_0,
     author = {G\'erard, Christian},
     title = {Th\'eorie de la diffusion pour le mod\`ele $P(\varphi )_{2}$ en th\'eorie des champs},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:19},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1998-1999},
     mrnumber = {1721337},
     zbl = {1055.81581},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1998-1999____A19_0/}
}
TY  - JOUR
AU  - Gérard, Christian
TI  - Théorie de la diffusion pour le modèle $P(\varphi )_{2}$ en théorie des champs
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:19
PY  - 1998-1999
DA  - 1998-1999///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_1998-1999____A19_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1721337
UR  - https://zbmath.org/?q=an%3A1055.81581
LA  - fr
ID  - SEDP_1998-1999____A19_0
ER  - 
%0 Journal Article
%A Gérard, Christian
%T Théorie de la diffusion pour le modèle $P(\varphi )_{2}$ en théorie des champs
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:19
%D 1998-1999
%I Centre de mathématiques Laurent Schwartz, École polytechnique
%G fr
%F SEDP_1998-1999____A19_0
Gérard, Christian. Théorie de la diffusion pour le modèle $P(\varphi )_{2}$ en théorie des champs. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1998-1999), Talk no. 19, 16 p. http://www.numdam.org/item/SEDP_1998-1999____A19_0/

[ABG] Amrein, W., Boutet de Monvel, A., Georgescu, W. : C 0 -Groups, Commutator Methods and Spectral Theory of N-Body Hamiltonians, Birkhäuser, Basel-Boston-Berlin, 1996 | Zbl

[DG1] Dereziński, J., Gérard, C. : Asymptotic completeness in quantum field theory. Massive Pauli-Fierz Hamiltonians, Rev. Math. Phys. 11 (4) (1999) p 383-450 | MR | Zbl

[DG2] Dereziński, J., Gérard, C. : Spectral and scattering theory of spacially cut-off P(ϕ) 2 Hamiltonians, Preprint Ecole Polytechnque, 1998. | MR | Zbl

[GJ1] Glimm, J., Jaffe, A. : Boson quantum field theory models, in Mathematics of Contemporary Physics R. Streater ed. (1972) Academic Press | MR

[GJ2] Glimm, J., Jaffe, A. : A λφ 4 quantum field theory without cutoffs I, Phys. Rev. 176 (1968) 1945-1951 | MR | Zbl

[HK] Høgh-Krohn, R. : On the spectrum of the space cutoff :P(ϕ): Hamiltonian in 2 space-time dimensions, Comm. Math. Phys. 21 (1971) 256-260 | MR

[Ne] Nelson, E. : A quartic interaction in 2 dimensions, in Mathematical theory of elementary particles, R. Goodman, I. Segal eds, MIT Press Cambridge 1966 | MR

[Ro1] Rosen, L. : A λφ 2n field theory without cutoffs. Comm. Math. Phys. 16 1970 157–183 | MR | Zbl

[Ro2] Rosen, L. : The (φ 2n ) 2 Quantum Field Theory : Higher Order Estimates, Comm. Pure Appl. Math. 24 (1971), 417-457 | MR

[Sch] S. Schweber : An Introduction to Relativistic Quantum Field Theory, Row, Peterson and Co, 1961. | MR | Zbl

[Se1] Segal, I. : Construction of non linear local quantum processes I, Ann. Math. 92 (1970) 462-481 | MR | Zbl

[Se2] Segal, I. : Construction of non linear local quantum processes II, Inv. Math. 14 (1971) 211-241 | MR | Zbl

[Si1] Simon, B. : The P(φ) 2 Euclidean (Quantum) Field Theory, Princeton University Press, 1974 | MR | Zbl

[Si2] Simon, B : Studying spatially cutoff (ϕ) 2 2n Hamiltonians, in Statistical Mechanics and Field Theory R.N. Sen and C. Weil eds ,New York, Halsted Press, 1972 | Zbl

[Si3] Simon, B. : Continuum embedded eigenvalues in a spatially cutoff P(ϕ) 2 field theory, Proc. A.M.S. 35 (1972) 223-226. | MR

[S-H.K] Simon, B., Høgh-Krohn, R. : Hypercontractive Semigroups and Two dimensional Self-Coupled Bose Fields, J. Funct. Anal. 9 (1972) 121-180. | MR | Zbl